MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REVISION REAMER 17MM; REAMERS

DEPUY IRELAND - 9616671 ATTUNE REVISION REAMER 17MM; REAMERS
Catalog Number 254600017
Medical Device Problem Codes Failure to Cut (2587); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added :d9.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, h6 (problem code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received: the issue was regarding the connection between reamer and drill adapter.It would unseat slightly within adapter when reaming.The instrument was removed immediately on date of event.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the attune revision reamer 17mm not functioning properly when attached to power.No effect on case.No delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- it was reported that the attune revision reamer 17mm not functioning properly when attached to power.No effect on case.No delay.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the device found that the attune revision reamer 17mm exhibits signs of repetitive use for a long period of time.Even though a proper assessment was not performed due to the mating component was not returned.For reference a functional evaluation was conducted using a lab sample mating device and the attune revision reamer 17mm was able to assembled properly without any issues or difficulties.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of attune revision reamer 17mm would have not contributed to the complained issue.Based on the investigation findings, and it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
ATTUNE REVISION REAMER 17MM
Common Device Name
REAMERS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22438988
Report Number1818910-2025-11578
Device Sequence Number3201230
Product Code HTO
UDI-Device Identifier10603295440062
UDI-Public(01)10603295440062(10)NG97957
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600017
Device Lot NumberNG97957
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer07/11/2025
07/15/2025
08/28/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/15/2025
07/16/2025
08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown